Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Lithium tremors Janelle

Posted by Bob on April 25, 2003, at 1:11:15

In reply to Re: Lithium tremors fallsfall, posted by Janelle on April 24, 2003, at 22:20:38

> I would suggest that you ask your pdoc to give you a lithium level blood test ASAP. It has a very narrow range of toxicity and you could be over the toxic end. That happened to me - I was having tremors and blurred vision, told my pdoc, had a test done and boom too high a dose. They reduced it and I did fine, my blood returned to being within the normative range, etc.
>
> It could be as *simple* as lowering your dose just a notch.


Thanks! I will definitely check that out!

 

Thread

 

Post a new follow-up

Your message only Include above post


[222227]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Bob thread:221819
URL: http://www.dr-bob.org/babble/20030423/msgs/222227.html